# SDR AALA20100204DFW03

- Difficulty date: February 2, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 41,438 hours, 5,115 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRING FOR EMERGENCY LIGHT HANGING UNSECURED IN FRONT OF LIFE VEST BOX COVER AT SEAT 35D.  RE-SECURED WIRE FOR EMERGENCY LIGHT IN FRONT OF LIFE VEST BOX COVER AT SEAT 35D.  OPS CHECKS NORMAL.
